MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MONOPTY; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MONOPTY; BIOPSY INSTRUMENT
Model Number 121616
Medical Device Problem Codes Unsealed Device Packaging (1444); Device Damaged Prior to Receipt by User (1570); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of ten for this event.Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Eight electronic photos were provided and reviewed.First photo shows the product box received.All the other photos shows tear/ hole present in product packaging.This is evident for the reported failure.Based on the photo review, the investigation for the reported tear, rip or hole in device packaging can be confirmed.A definitive root cause for the alleged tear, rip or hole in device packaging could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 01/2024).
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the device allegedly damaged due to heat.There was no patient contact.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the device allegedly damaged due to heat and sterile barrier was allegedly breached.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of ten for this event.H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Eight electronic photos were provided and reviewed.First photo shows the product box received.All the other photos shows tear/ hole present in product packaging.This is evident for the reported failure.Based on the photo review, the investigation for the reported tear, rip or hole in device packaging can be confirmed.A definitive root cause for the alleged tear, rip or hole in device packaging could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 01/2024).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of ten for this event.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.Eight electronic photos were received and reviewed.First photo shows the product box received.All the other photos shows that the monopty devices present within the product packaging and slight package unseal can be noted in all device packaging.This is evident for the unsealed device packaging and shipping damage or problem.Based on the photo review, the reported unsealed device packaging and shipping damage or problem can be confirmed.A definitive root cause for the alleged unsealed device packaging and shipping damage or problem could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2024).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the device was allegedly damaged due to heat.It was further reported that the damage occurred in shipping or handling process.There was no patient contact.

Brand Name
MONOPTY
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12299924
Report Number2020394-2021-01464
Device Sequence Number3761152
Product Code KNW
UDI-Device Identifier00801741084614
UDI-Public(01)00801741084614
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number121616
Device Catalogue Number121616
Device Lot NumberREFP3334
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2021
Supplement Date Received by Manufacturer08/16/2021
01/28/2022
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date08/18/2021
02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown